JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • UNIMODULAR GROUPS OF TYPE ℝ3 ⋊ ℝ
  • Lee, Jong-Bum ; Lee, Kyung-Bai ; Shin, Joon-Kook ; Yi, Seung-Hun ;
  • Journal of the Korean Mathematical Society, volume 44, issue 5, 2007, Pages 1121~1137
  • DOI : 10.4134/JKMS.2007.44.5.1121
  • Abstract(view)
PDF Download(new window)
7
  • OPTIMAL LINEAR CODES OVER ℤm
  • Dougherty, Steven T. ; Gulliver, T. Aaron ; Park, Young-Ho ; Wong, John N.C. ;
  • Journal of the Korean Mathematical Society, volume 44, issue 5, 2007, Pages 1139~1162
  • DOI : 10.4134/JKMS.2007.44.5.1139
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)